Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 301-314
http://dx.doi.org/10.1155/S016117129400044X

On a generalization of Hankel kernel

Department of Mathematics and Statistics, University of Calgary, Alberta, Calgary T2N 1N4, Canada

Received 13 May 1992; Revised 14 January 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Nasim and B. D. Aggarwala, “On a generalization of Hankel kernel,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 301-314, 1994. https://doi.org/10.1155/S016117129400044X.